MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED HEX SCREWDRIVER BIT; STERILE DRIVER PIN

TORNIER S.A.S. AEQUALIS REVERSED HEX SCREWDRIVER BIT; STERILE DRIVER PIN
Catalog Number DWD167
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
During my case yesterday with dr.(b)(6) at (b)(6) surgery center, the tip of the one time use hex screwdriver, part #dwd167 broke off inside the glenosphere, part #dwd180 and cold welded together.After trying to utilize a variety of instruments, it was determined that the part was unable to move and had to be left inside of the patient.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
During my case yesterday with dr.(b)(6) at (b)(6) surgery center, the tip of the one time use hex screwdriver, part #dwd167 broke off inside the glenosphere, part #dwd180 and cold welded together.

Brand Name
AEQUALIS REVERSED HEX SCREWDRIVER BIT
Common Device Name
STERILE DRIVER PIN
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8619221
Report Number3000931034-2019-00080
Device Sequence Number11272439
Product Code HXX
UDI-Device Identifier03700386943775
UDI-Public03700386943775
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/04/2023
Device Catalogue NumberDWD167
Device Lot Number0493AU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;